# SDR SWIA2020072751466

- Difficulty date: June 18, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR UPPER LOCK HOUSING INBRD SHAFT ASSY HAS 2EA CORRODED TAPER PIN NUTS.  REMOVED AND REPLACED 2 NUTS, 2 WASHERS AND 2 COTTER PINS ON PAX DOOR UPPER LOCK HOUSING INBD SHAFT TAPER PINS REF SRM. TQ WRENCH TUC6228 CAL DUE: 28-FEB-21
